Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 50, NWS Green Bay, WI

August 29, 2012

NWS Green Bay, WI issued this small craft advisory at Aug 29, 2012, 3:37 PM CDT. It took effect at Aug 30, 2012, 1:00 AM CDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Aug 29, 2012, 3:37 PM CDT (20:37 UTC)
In effect from
Aug 30, 2012, 1:00 AM CDT
Expired
Aug 31, 2012, 4:00 AM CDT
In force
27 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

258 
WHUS73 KGRB 292037
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
337 PM CDT WED AUG 29 2012

...INCREASING SOUTHERLY WINDS LATE TONIGHT...

.HIGH PRESSURE OVER LAKE ERIE AND AN APPROACHING FRONT OVER THE
NORTHERN PLAINS WILL CREATE A TIGHTENING GRADIENT AND GENERATE
STRONG SOUTHERLY WINDS LATE TONIGHT AND THURSDAY.

LMZ521-522-541>543-300445-
/O.NEW.KGRB.SC.Y.0050.120830T0600Z-120831T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
337 PM CDT WED AUG 29 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM CDT THURSDAY.

* WINDS...S WINDS INCREASING TO 15 TO 25 KTS. 

* WAVES...2 TO 4 FT BUILDING TO 3 TO 5 FT ON THE LAKE...1 TO 3 FT
  BUILDING TO 2 TO 4 FT ON THE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
972 
WHUS73 KGRB 300149
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
849 PM CDT WED AUG 29 2012

...INCREASING SOUTHERLY WINDS LATE TONIGHT...

.HIGH PRESSURE OVER LAKE ERIE AND AN APPROACHING FRONT OVER THE
NORTHERN PLAINS WILL CREATE A TIGHTENING GRADIENT AND GENERATE
STRONG SOUTHERLY WINDS LATE TONIGHT AND THURSDAY.

LMZ521-522-541>543-301000-
/O.CON.KGRB.SC.Y.0050.120830T0600Z-120831T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
849 PM CDT WED AUG 29 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT THURSDAY...

* WINDS...S WINDS INCREASING TO 15 TO 25 KTS.

* WAVES...2 TO 4 FT BUILDING TO 3 TO 5 FT ON THE LAKE...1 TO 3 
  FT BUILDING TO 2 TO 4 FT ON THE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
910 
WHUS73 KGRB 300916
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
416 AM CDT THU AUG 30 2012

...GUSTY SOUTHWESTERLY WINDS AND HIGH WAVES EXPECTED FOR TODAY...

.GUSTY SOUTHWEST WINDS WILL DEVELOP TODAY AND LAST THROUGH THIS
EVENING...AHEAD OF AN APPROACHING COLD FRONT. HIGH WAVES WILL
DEVELOP ON LAKE MICHIGAN AND THE BAY OF GREEN BAY.

LMZ521-522-541>543-301730-
/O.EXT.KGRB.SC.Y.0050.000000T0000Z-120831T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
416 AM CDT THU AUG 30 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT FRIDAY...

* WINDS...SOUTHWEST WIND INCREASING TO 20 TO 25 KTS...WITH GUSTS
  TO 30 KTS EXPECTED.

* WAVES...3 TO 5 FT BUILDING TO 4 TO 7 FT ON THE LAKE...1 TO 3 FT
  BUILDING TO 2 TO 5 FT ON THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
207 
WHUS73 KGRB 301606
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1106 AM CDT THU AUG 30 2012

...GUSTY SOUTHWESTERLY WINDS AND HIGH WAVES EXPECTED FOR TODAY...

.GUSTY SOUTHWEST WINDS WILL DEVELOP TODAY AND LAST THROUGH THIS
EVENING...AHEAD OF AN APPROACHING COLD FRONT. HIGH WAVES WILL
DEVELOP ON LAKE MICHIGAN AND THE BAY OF GREEN BAY.

LMZ521-522-541>543-310015-
/O.CON.KGRB.SC.Y.0050.000000T0000Z-120831T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1106 AM CDT THU AUG 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

* WINDS...SOUTH TO SOUTHWEST WINDS INCREASING TO 20 TO 25
  KTS...WITH GUSTS TO 30 KTS EXPECTED.

* WAVES...3 TO 5 FT BUILDING TO 4 TO 7 FT ON THE LAKE...1 TO 3 
  FT BUILDING TO 2 TO 5 FT ON THE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
079 
WHUS73 KGRB 302037
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
337 PM CDT THU AUG 30 2012

...GUSTY SOUTHWESTERLY WINDS AND HIGH WAVES THROUGH THE EVENING...

.GUSTY SOUTHWEST WINDS IN ADVANCE OF AN APPROACHING COLD FRONT WILL
PERSIST THROUGH THE EVENING. WINDS WILL DIMINISH AND SHIFT TO THE
NORTHWEST AFTER MIDNIGHT ALLOWING WAVES TO GRADUALLY SUBSIDE.

LMZ521-522-541>543-310445-
/O.CON.KGRB.SC.Y.0050.000000T0000Z-120831T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
337 PM CDT THU AUG 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

* WINDS...SOUTHWEST WINDS 15 TO 25 KTS WILL GRADUALLY DIMINISH BY
  LATE EVENING. 

* WAVES...3 TO 5 FT WILL SUBSIDE TO 2 TO 4 FT ON THE LAKE AND 1 TO
  3 FT ON THE BAY AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
972 
WHUS73 KGRB 310157
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
857 PM CDT THU AUG 30 2012

...DECREASING WINDS AND SUBSIDING WAVES...

.SOUTHWEST WINDS WILL DIMINISH THROUGH THE LATE EVENING AND BECOME
NORTHWEST AFTER MIDNIGHT...ALLOWING WAVES TO GRADUALLY SUBSIDE.

LMZ521-522-541>543-310600-
/O.CON.KGRB.SC.Y.0050.000000T0000Z-120831T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
857 PM CDT THU AUG 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

* WINDS...SOUTHWEST WINDS 10 TO 20 KTS BECOMING WEST TO NORTHWEST
  AND DECREASING TO 10 TO 15 KTS AFTER MIDNIGHT. 

* WAVES...3 TO 5 FT WILL SUBSIDE TO 2 TO 4 FT ON THE LAKE AND 1 
  TO 3 FT ON THE BAY AFTER MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
903 
WHUS73 KGRB 310558
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1258 AM CDT FRI AUG 31 2012

...SUBSIDING WAVES EARLY THIS MORNING...

.SOUTHWEST WINDS WILL CONTINUE TO DIMINISH AND BECOME NORTHWEST
EARLY THIS MORNING...ALLOWING WAVES TO GRADUALLY SUBSIDE.

LMZ521-522-310700-
/O.CAN.KGRB.SC.Y.0050.000000T0000Z-120831T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
1258 AM CDT FRI AUG 31 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE SUBSIDED. SOUTHWEST WIND 5 TO 15 KTS WILL
VEER NORTHWEST EARLY THIS MORNING. WAVES WILL SUBSIDE TO 1 TO 3
FT. 

$$

LMZ541>543-310900-
/O.EXT.KGRB.SC.Y.0050.000000T0000Z-120831T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1258 AM CDT FRI AUG 31 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT EARLY THIS
MORNING...

* WINDS...SOUTHWEST 10 TO 15 KTS BECOMING WEST TO NORTHWEST DURING
  THE EARLY MORNING HOURS.

* WAVES...3 TO 5 FT WILL SUBSIDE TO 2 TO 4 FT DURING THE EARLY
  MORNING HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 29, 12:54 PM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Aug 29, 12:54 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1254 PM CDT WED AUG 29 2012

UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE

.SHORT TERM...TODAY THROUGH THURSDAY...RECORD HIGH TEMPERATURES ON
THURSDAY ARE THE MAIN FCST CONCERN.

WAA/ISENT LIFT IN ASSOCIATION WITH A WARM FRONT HAS NOT RESULTED IN
ANY PCPN EARLY THIS MORNING...AS SEVERAL MODELS HAD SUGGESTED. SO
FAR...ONLY SOME PATCHY MID-LEVEL CLOUDS HAVE BEEN OBSERVED. BASED
ON CURRENT TRENDS...HAVE DECIDED TO PULL THE SMALL POPS FROM CENTRAL
WI...AND GO WITH A DRY FCST THIS MORNING. MIXING THROUGH 875-825 MB
SUPPORTS HIGH TEMPS IN THE MIDDLE TO UPPER 80S THIS AFTERNOON...WITH
COOLER READINGS NEAR LK MICH DUE TO SSE WINDS.

925/850 MB WINDS WILL CRANK UP FROM THE SW TONIGHT INTO SUNDAY...AHEAD
OF AN APPROACHING COLD FRONT. THE SW FLOW WILL ADVECT A HOT AIR MASS
INTO THE REGION...WITH H8 TEMPS RISING TO AT LEAST 23 C IN C/EC WI ON
THURSDAY. MIXING THROUGH 875-850 MB AND COMPRESSIONAL HEATING AHEAD
OF THE FRONT SHOULD BOOST HIGH TEMPS INTO THE 90S ACROSS MOST OF THE
FORECAST AREA...WITH SOME UPPER 90S EXPECTED IN CENTRAL WI. TEMPS
WILL APPROACH OR SURPASS RECORD HIGHS AT MOST LOCATIONS. BREEZY
CONDITIONS WILL DEVELOP...WITH GUSTS TO 30-35 MPH EXPECTED...
ESPECIALLY IN C/EC WI.

.LONG TERM...THURSDAY NIGHT THROUGH NEXT TUESDAY.

THE LATEST GFS ENSEMBLE MEAN INDICATES THAT THE UPPER AIR PATTERN
WILL REMAIN RELATIVELY ZONAL ACROSS THE NORTHERN TIER OF THE LOWER
48 THROUGH THE MIDDLE OF NEXT WEEK. IT DOES LOOK LIKE MORE OF AN
UNSETTLED PATTERN ARRIVING LATE THIS WEEKEND WHEN THE REMNANTS OF
ISAAC SKIRTS BY THE REGION TO THE SOUTH AND FLATTENED UPPER
TROUGHING ARRIVES.   OPERATIONAL MEDIUM RANGE MODELS AGREE ON THIS
PATTERN...BUT HAVE SOME DIFFERENCES WITH THE DETAILS.  THE ECMWF
TRACKS THE REMNANTS OF ISAAC FARTHER NORTHWEST THAN THE REMAINING
GUIDANCE...AND IS ALSO SLIGHTLY QUICKER WITH A COLD FRONT CROSSING
THE REGION SUNDAY NIGHT INTO MONDAY.  PREFER THE ECMWF FOR THE
FORECAST OF ISAAC AS IT HAS CONSISTENTLY SHOWN A STRONGER
SUB-TROPICAL RIDGE WHICH HAS VERIFIED.  OTHERWISE...WILL GO WITH A
GENERAL MODEL COMPROMISE.

THURSDAY NIGHT THROUGH FRIDAY NIGHT...SHORTWAVE TROUGHING MOVING
OVER ONTARIO PUSH A SLOW MOVING COLD FRONT TO THE SOUTHEAST OVER
NORTH-CENTRAL WISCONSIN THURSDAY NIGHT AND CENTRAL/NORTHEAST
WISCONSIN ON FRIDAY.  THE GFS SPITS OUT LIGHT QPF ALONG THE
FRONT...BUT HAVE DOUBTS ABOUT THE AMOUNT OF MOISTURE PRESENT...AND
ALSO THE LACK OF UPPER SUPPORT.  WILL KEEP A DRY FORECAST IN TACT.
DESPITE THE FRONT MOVING THROUGH...850MB TEMPS ONLY COOL SLIGHTLY
AND SHOULD STILL SEE A TOASTY DAY WITH HIGHS IN THE MID 80S TO LOWER
90S.  REMAINING QUIET AND MILD FRIDAY NIGHT WITH HIGH PRESSURE
OVERHEAD.

REST OF THE FORECAST...HIGH PRESSURE WILL HANG AROUND ON SATURDAY
AND WILL PROVIDE DRY EASTERLY FLOW.  TEMPERATURES SHOULD STILL BE
ABOVE NORMAL THOUGH.  THE REMNANTS OF ISAAC THEN WILL MOVE ACROSS
THE MID-MISSISSIPPI VALLEY SATURDAY NIGHT AND INTO NORTHERN OR
CENTRAL ILLINOIS ON SUNDAY.  TROPICAL MOISTURE WILL HAVE TO OVERCOME
A DRY AIRMASS IN PLACE BUT POTENTIAL IS THERE FOR A GLANCING BLOW
FROM ISAACS REMNANTS.  MEANWHILE THE NEXT COLD FRONT WILL SLIDE
ACROSS THE AREA SUNDAY NIGHT INTO MONDAY.  IF TROPICAL MOISTURE DOES
REACH THIS FAR NORTH AHEAD OF THE FRONT...PRECIP CHANCES WILL HAVE
TO BE RAISED SUBSTANTIALLY.  ANOTHER SHOT OF PRECIP LOOKS TO ARRIVE
MID-WEEK.  TEMPERATURES REMAINING ABOVE NORMAL OVER THE PERIOD.
&&

.AVIATION...VFR CONDITIONS PREVAILED ACROSS THE AREA AT TAF
ISSUANCE TIME AND SHOULD CONTINUE THROUGH MIDDAY ON THURSDAY WITH
THE POSSIBLE EXCEPTION OF SOME MVFR VSBYS IN FOG. WINDS SHOULD NOT
COMPLETELY DIE OFF TONIGHT DUE TO A STRONGER SURFACE PRESSURE
GRADIENT...SO ANY FOG SHOULD NOT BE WIDESPREAD OR PRODUCE IFR
VSBYS. BUFKIT SOUNDINGS HAD SOME WINDS AROUND 40KTS IN THE VICINITY
OF 1000FT THIS EVENING INTO THURSDAY SO HAVE KEPT THE MENTION OF
LLWS THAT WAS ALREADY IN THE TAFS. SHOULD ONLY BE SCT-BKN MID
LEVEL CLOUDS ON THURSDAY.

MG
&&

.MARINE...SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 15-25 KTS WITH
HIGHER GUSTS LATE TONIGHT INTO THURSDAY...CAUSING WAVES TO INCREASE
TO 4+ FEET. THE HIGH WAVES SHOULD LINGER WELL INTO THURSDAY NIGHT.
A SMALL CRAFT ADVISORY MAY BE NEEDED FOR LATE TONIGHT INTO
THURSDAY NIGHT...BUT WILL LET THE DAY SHIFT DECIDE ON THE HEADLINES
AND TIMING.
&&

.FIRE WEATHER...CONDITIONS MAY APPROACH CRITICAL LEVELS IN CENTRAL
WI ON THURSDAY AFTERNOON. MAX TEMPS WILL WARM INTO THE MID TO
UPPER 90S...SUSTAINED WINDS WILL INCREASE TO 15-18 MPH WITH GUSTS
TO 30 MPH...AND RELATIVE HUMIDITY SHOULD DROP INTO THE 25 TO 30
PERCENT RANGE. RECENT RAINS HAVE IMPROVED FUEL MOISTURE
CONSIDERATIONS A BIT. ACCORDING TO WFO-MKX...THE WDNR WILL BE
ASSESSING THE FIRE DANGER AND POTENTIAL FOR HEADLINES TODAY.
ALTHOUGH CONDITIONS APPEAR BORDERLINE RIGHT NOW...THE THREAT
DOES WARRANT A CONTINUED MENTION OF NEAR CRITICAL FIRE WEATHER
CONDITIONS IN THE FIRE WEATHER FORECAST AND HAZARDOUS WEATHER
OUTLOOK.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 29, 3:55 AM CDT, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
355 AM CDT WED AUG 29 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-300900-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
355 AM CDT WED AUG 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CRITICAL FIRE WEATHER CONDITIONS MAY BE MET IN THE SANDY SOIL AREAS
OF CENTRAL WISCONSIN ON THURSDAY AFTERNOON...AS HOT...BREEZY AND
DRY CONDITIONS DEVELOP.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT INTO MONDAY...AND AGAIN
ON WEDNESDAY. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL DEVELOP
DURING THESE PERIODS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-300900-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
355 AM CDT WED AUG 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

CONDITIONS HAZARDOUS TO SMALL CRAFT MAY DEVELOP LATE TONIGHT...AS
GUSTY SOUTH TO SOUTHWEST WINDS DEVELOP AND WAVES BUILD.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

GUSTY SOUTH TO SOUTHWEST WINDS AND BUILDING WAVES WILL CREATE
CONDITIONS HAZARDOUS TO SMALL CRAFT THURSDAY INTO THURSDAY NIGHT.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT INTO MONDAY...AND
AGAIN ON WEDNESDAY. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER
WILL DEVELOP DURING THESE PERIODS.

TSK/MPC

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.